# SDR JBXA000309

- Difficulty date: July 15, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N587ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 4,011 hours, 3,525 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Condition: Defective
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT & LEFT CROSSFLOW SHUTOFF VALVE CAUTION MESSAGE.  REMOVED AND REPLACED REFUEL/DEFUEL PANEL IAW CL-65 AMM 28-25-16, OPS CHECKED GOOD.  PERFORMED SATISFACTORY OPS TEST OF THE LEFT AND RIGHT CROSSFLOW SHUTOFF VALVES IAW CL-65 AMM 28-13-45.
